Test statistics for prospect and Markowitz stochastic dominances with applications
Article first published online: 7 JUN 2011
© 2011 The Author(s). The Econometrics Journal © 2011 Royal Economic Society
The Econometrics Journal
Volume 14, Issue 2, pages 278–303, July 2011
How to Cite
Bai, Z., Li, H., Liu, H. and Wong, W.-K. (2011), Test statistics for prospect and Markowitz stochastic dominances with applications. The Econometrics Journal, 14: 278–303. doi: 10.1111/j.1368-423X.2011.00348.x
- Issue published online: 7 JUN 2011
- Article first published online: 7 JUN 2011
- First version received: February 2008; final version accepted: March 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!